Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 75, NWS El Paso, TX

October 9, 2016Sierra County, New Mexico

NWS El Paso, TX issued this severe thunderstorm warning at Oct 9, 2016, 3:43 PM MDT for Sierra County, New Mexico. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 9, 2016, 3:43 PM MDT (21:43 UTC)
Expired
Oct 9, 2016, 4:45 PM MDT
In force
62 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sierra County, NM

The radar

The Holloman AFB radar (KHDX), 110 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 9, 3:55 PM MDTHAIL 15 W Williamsburg, NMQUARTER SIZE HAIL IN PALOMAS CANYON

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 9.7 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2016-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 588 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2016-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
588 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
697 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

285 
WUUS54 KEPZ 092143
SVREPZ
NMC051-092245-
/O.NEW.KEPZ.SV.W.0075.161009T2143Z-161009T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
343 PM MDT SUN OCT 9 2016

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SIERRA COUNTY IN SOUTH CENTRAL NEW MEXICO...

* UNTIL 445 PM MDT

* AT 341 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 3 MILES WEST OF TRUTH OR CONSEQUENCES TO 9 MILES
  WEST OF CABALLO...MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TRUTH OR CONSEQUENCES...
  CABALLO...
  ARREY...
  PALOMAS...
  CITY OF ELEPHANT BUTTE...
  PALOMAS CANYON...
  LOWER ANIMAS CREEK...
  CABALLO LAKE...
  WILLIAMSBURG...
  AND ELEPHANT BUTTE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR CABALLO LAKE OR SOUTHERN PORTIONS OF ELEPHANT BUTTE 
LAKE...GET AWAY FROM THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. 
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3315 10709 3286 10724 3293 10745 3299 10751
      3303 10750 3320 10736 3318 10720
TIME...MOT...LOC 2141Z 284DEG 13KT 3314 10732 3303 10745 

HAIL...1.00IN
WIND...60MPH
 
$$

HARDIMAN
3 follow-up statements
177 
WWUS54 KEPZ 092207
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
407 PM MDT SUN OCT 9 2016

NMC051-092245-
/O.CON.KEPZ.SV.W.0075.000000T0000Z-161009T2245Z/
SIERRA NM-
407 PM MDT SUN OCT 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR CENTRAL SIERRA COUNTY...

AT 405 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PALOMAS...OR 4
MILES NORTH OF CABALLO...MOVING EAST AT 15 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CABALLO...
ARREY...
PALOMAS...
LOWER ANIMAS CREEK...
LOWER PALOMAS CANYON...
AND CABALLO LAKE.

THE THREAT TO TRUTH OR CONSEQUENCES HAS DIMINISHED AS THE STORM WILL
PASS SOUTH OF THE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

IF ON OR NEAR CABALLO LAKE...GET AWAY FROM THE WATER AND MOVE INDOORS 
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES 
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE 
ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW!  DO NOT 
BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3312 10743 3311 10727 3310 10712 3286 10724
      3293 10745 3295 10747 3296 10747 3300 10751
      3303 10750
TIME...MOT...LOC 2205Z 279DEG 15KT 3304 10733 

HAIL...1.75IN
WIND...60MPH
 
$$

HARDIMAN
024 
WWUS54 KEPZ 092229
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
429 PM MDT SUN OCT 9 2016

NMC051-092245-
/O.CON.KEPZ.SV.W.0075.000000T0000Z-161009T2245Z/
SIERRA NM-
429 PM MDT SUN OCT 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR CENTRAL SIERRA COUNTY...

AT 428 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES EAST OF
CABALLO...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CABALLO...
PALOMAS...
LOWER PALOMAS CANYON...
NORTHERN PORTIONS OF CABALLO LAKE.

THE STORM WILL STAY OVER THE NORTHERN HALF OF CABALLO LAKE, BUT
STRONG OUTFLOW WINDS UP TO 50 MPH MAY AFFECT THE SOUTHERN END OF 
THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3311 10727 3310 10712 3291 10722 3294 10735
      3303 10742 3312 10738
TIME...MOT...LOC 2228Z 279DEG 21KT 3300 10723 

HAIL...1.00IN
WIND...60MPH
 
$$

HARDIMAN
495 
WWUS54 KEPZ 092242
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
442 PM MDT SUN OCT 9 2016

NMC051-092251-
/O.EXP.KEPZ.SV.W.0075.000000T0000Z-161009T2245Z/
SIERRA NM-
442 PM MDT SUN OCT 9 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SIERRA COUNTY WILL
EXPIRE AT 445 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE...THE WARNING WILL
BE ALLOWED TO EXPIRE.

LAT...LON 3311 10727 3310 10712 3291 10722 3294 10735
      3303 10742 3312 10738
TIME...MOT...LOC 2239Z 284DEG 13KT 3300 10723 

$$

HARDIMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 9, 2:33 PM MDT, 1 hour 10 minutes earlier.

Area forecast discussion, Oct 9, 2:33 PM MDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
233 PM MDT SUN OCT 9 2016

.SYNOPSIS...
A disturbance aloft will move over the Borderland this evening,
giving us a slight chance of a thunderstorm. Drier west flow aloft
will develop Tuesday and persist through the remainder of the
week. Another disturbance does pass through this flow over our
area Thursday for just a slight chance of a shower or
thunderstorms. Temperatures will remain well above normal for much
of this week.

&&

.DISCUSSION...
Water Vapor imagery showing upper vort center over SW Colorado
with trough extending back to west central New Mexico. Most of
that energy will stay to our north, but some of the energy is
moving over the western CWA over moderately unstable air. MUCAPES
of 400-1000 J/kg and decent directional shear could allow a few
thunderstorms to approach severe, mostly for hail. The favored
area should be mostly west of the Rio Grande Valley for this
evening.

The upper trough will be east of the area by Tuesday morning,
ushering in a stretch of mostly dry west flow over the top of an
upper high over northern Mexico. Next Pacific trough does cut
through on Thursday, giving the area a slight chance of
thunderstorms. For now will limit this chance to the Sac
Mountains, as a back door front nears that area. Other areas may
eventually need POPs, but for now the models remain dry.
Aforementioned back door front will have to be watched in
following model runs. GFS shows pretty stout cold advection into
the higher terrain of the eastern CWA, but low level westerlies
win out and eventually push the front back east out of the CWA.

Otherwise the week ahead should be quiet and pleasant with
temperatures running about 5 to 8 degrees above normal. Long range
GFS shows deep trough moving to the west coast and drawing up
tropical moisture to the area beginning of next week, however
ECMWF much shallower with trough and hence no scooping up of
tropical moisture.

&&

.AVIATION...Valid 10/00Z-11/00Z...
Isolated to scattered rain showers thunderstorms through the
period moving more east of the Rio Grande by end of the forecast
period. General sky/wx SCT-BKN030-050 SCT-BKN080-120 BKN200-250
WITH AREAS BKN020-035 OVC060 in heavier tstms. Winds generally
NE-SE 07 OCNL G 12 KTS.

&&

.FIRE WEATHER...
An upper level disturbance will move through the area over the
next 24 hours bringing isolated to scattered showers and
thunderstorms. There is a risk of some strong to severe storms
through early this evening. For the early part of the upcoming
work week, temperatures will warm into the mid to upper 80s
(around 10 deg F above normal) with dry conditions returning and
min rh values dropping to around 20% in the lowlands later Monday
and Tuesday. A weak trough will bring some thunderstorms to Otero
and Hudspeth Counties Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 59  85  61  89 /  20   0   0   0
Sierra Blanca           55  83  58  85 /  20   0   0   0
Las Cruces              54  83  56  87 /  20   0   0   0
Alamogordo              55  83  55  87 /  20   0   0   0
Cloudcroft              39  65  39  67 /  30   0   0   0
Truth or Consequences   54  82  55  85 /  20   0   0   0
Silver City             50  77  52  80 /  10   0   0   0
Deming                  53  84  51  88 /  10   0   0   0
Lordsburg               54  85  55  87 /   0   0   0   0
West El Paso Metro      59  85  60  89 /  20   0   0   0
Dell City               54  83  55  88 /  20   0   0   0
Fort Hancock            59  87  58  90 /  20   0   0   0
Loma Linda              55  79  56  83 /  20   0   0   0
Fabens                  57  86  57  89 /  20   0   0   0
Santa Teresa            57  84  59  88 /  20   0   0   0
White Sands HQ          58  83  60  86 /  20   0   0   0
Jornada Range           53  83  52  86 /  20   0   0   0
Hatch                   55  83  57  89 /  20   0   0   0
Columbus                56  85  57  89 /   0   0   0   0
Orogrande               57  83  59  87 /  20   0   0   0
Mayhill                 43  73  45  76 /  30   0   0   0
Mescalero               43  72  43  76 /  30   0   0   0
Timberon                42  70  44  73 /  30   0   0   0
Winston                 44  76  46  79 /  20   0   0   0
Hillsboro               52  81  52  84 /  20   0   0   0
Spaceport               54  81  52  86 /  20   0   0   0
Lake Roberts            46  78  45  80 /  10   0   0   0
Hurley                  49  80  53  83 /  10   0   0   0
Cliff                   44  83  45  86 /   0   0   0   0
Mule Creek              41  81  42  81 /  10   0   0   0
Faywood                 50  81  50  84 /  20   0   0   0
Animas                  52  87  53  89 /   0   0   0   0
Hachita                 52  86  53  89 /   0   0   0   0
Antelope Wells          53  85  54  88 /   0   0   0   0
Cloverdale              53  82  53  83 /   0   0   0   0

&&

.EPZ Watches/Warnings/Advisories...
NM...None.
TX...None.
&&

Hefner/Novlan
Hazardous weather outlook, Oct 9, 6:08 AM MDT, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
608 AM MDT SUN OCT 9 2016

NMZ401>417-TXZ418>424-101215-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
608 AM MDT SUN OCT 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
THROUGH THE DAY WITH GREATEST COVERAGE EAST OF THE DIVIDE. THERE
IS A MARGINAL RISK OF SEVERE THUNDERSTORMS OVER MOST AREAS IN NEW
MEXICO EAST OF THE DIVIDE. LARGE HAIL AND WIND GUSTS TO 60 MPH ARE
POSSIBLE WITH THE STRONGEST STORMS. SOME LOCALIZED FLOODING IS
ALSO POSSIBLE. ANY THUNDERSTORM ACTIVITY SHOULD BE MOVING OUT OF
THE REGION BY MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A WEAK BACK DOOR COLD FRONT WILL MOVE INTO THE EASTERN FORECAST
AREA THURSDAY AND BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO
THE REGION. OTHERWISE...TEMPERATURES WILL BE ABOUT 5 TO 10 DEGREES
ABOVE NORMAL THROUGH THE UPCOMING WEEK WITH HIGH TEMPERATURES
GENERALLY IN THE 80S TO LOWER 90S.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED TODAY...HOWEVER SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS IN REAL-TIME.

26

In the hours before

Special weather statement, Oct 9, 2:22 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
222 PM MDT SUN OCT 9 2016

NMZ402-408-409-092100-
SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-
222 PM MDT SUN OCT 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIERRA COUNTY UNTIL
300 PM MDT...

AT 221 PM MDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF HERMOSA...OR 9 MILES SOUTH OF WINSTON...MOVING EAST AT 5 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CUCHILLO...
SAN MIGUEL...
CHISE...
AND UPPER PALOMAS CANYON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3312 10770 3328 10769 3338 10743 3327 10732
      3303 10736
TIME...MOT...LOC 2021Z 257DEG 11KT 3322 10762

HARDIMAN
Special weather statement, Oct 9, 3:20 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
320 PM MDT SUN OCT 9 2016

NMZ405-406-092200-
UPLANDS OF THE BOOTHEEL NM-LOWLANDS OF THE BOOTHEEL NM-
320 PM MDT SUN OCT 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HIDALGO AND SOUTHERN
GRANT COUNTIES UNTIL 400 PM MDT...

AT 319 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF ANIMAS...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AREAS JUST SOUTH OF ANIMAS...
PLAYAS...
WINDMILL...
AND PLAYAS VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3174 10887 3191 10888 3204 10853 3170 10851
TIME...MOT...LOC 2119Z 250DEG 17KT 3184 10879

HARDIMAN

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 6:12 PM MDTSevere Thunderstorm WarningEPZSierra48 min
Oct 8, 7:06 PM MDTSpecial Weather StatementEPZ54 min
Oct 8, 7:32 PM MDTSpecial Weather StatementEPZSierra43 min
Oct 8, 11:27 PM MDTSpecial Weather StatementEPZGrant63 min
Oct 9, 12:26 AM MDTAreal Flood AdvisoryEPZGrant, Hidalgo3 hr
Oct 9, 12:30 AM MDTSevere Thunderstorm WarningEPZGrant45 min
Oct 9, 1:15 AM MDTSpecial Weather StatementEPZGrant45 min
Oct 9, 2:22 PM MDTSpecial Weather StatementEPZSierra38 min
Oct 9, 2:37 PM MDTSevere Thunderstorm WarningEPZSierra38 min
Oct 9, 3:09 PM MDTSevere Thunderstorm WarningEPZSierra51 min
Oct 9, 3:14 PM MDTAreal Flood AdvisoryEPZSierra4 hr
Oct 9, 3:20 PM MDTSpecial Weather StatementEPZHidalgo40 min
Oct 9, 4:03 PM MDTFlash Flood WarningEPZSierra3 hr
Oct 9, 4:20 PM MDTSpecial Weather StatementEPZSierra25 min
Oct 9, 4:44 PM MDTSpecial Weather StatementEPZSierra46 min
Oct 9, 4:56 PM MDTSpecial Weather StatementEPZSierra49 min
Oct 9, 5:09 PM MDTSpecial Weather StatementEPZSierra51 min
Oct 9, 5:12 PM MDTFlash Flood WarningEPZSierra93 min
Oct 9, 5:16 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Sierra59 min
Oct 9, 5:41 PM MDTFlash Flood WarningEPZSierra3 hr

Nearby

Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.